Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 65, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 26, 2008, 5:59 PM CDT for Kay County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 5:59 PM CDT (22:59 UTC)
- Expired
- May 26, 2008, 6:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Kay County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:40 PM CDT | TSTM WND GST 80 | Braman, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2283 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 527 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 27.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 262258
TOROUN
OKC071-262330-
/O.NEW.KOUN.TO.W.0065.080526T2259Z-080526T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 630 PM CDT
* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BRAMAN...
MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BRAMAN...
CHILOCCO...EXTREME NORTHWESTERN KAW LAKE...HARDY...NEWKIRK AND
PECKHAM.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 223 AND 236.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3688 9675 3681 9739 3701 9745 3702 9740
3700 9678
TIME...MOT...LOC 2259Z 251DEG 50KT 3695 9729
$$1 follow-up statement
000
WWUS54 KOUN 262313
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT MON MAY 26 2008
OKC071-262330-
/O.CON.KOUN.TO.W.0065.000000T0000Z-080526T2330Z/
KAY OK-
612 PM CDT MON MAY 26 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN
KAY COUNTY...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED AN
INTENSE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BRAMAN...MOVING EAST AT 15 MPH. IN ADDITION BASEBALL SIZE HAIL IS
ALSO LIKELY.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BRAMAN...
CHILOCCO...EXTREME NORTHWESTERN KAW LAKE...HARDY...NEWKIRK AND
PECKHAM.
LAT...LON 3700 9678 3689 9675 3688 9676 3681 9739
3690 9743 3693 9742 3695 9744 3698 9743
3699 9745 3701 9739
TIME...MOT...LOC 2312Z 253DEG 10KT 3692 9729
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 2:51 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 26, 2:51 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 251 PM CDT MON MAY 26 2008 .DISCUSSION... ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED TO IMPACT THE AREA LATER TODAY AND TONIGHT... ESPECIALLY THE NORTHERN HALF OF OKLAHOMA. STORMS EXPECTED TO DEVELOP ALONG BOTH SURFACE FRONT ACROSS KANSAS AND DRYLINE ACROSS OK/TX PANHANDLES DURING THE AFTN HOURS. SOME OF THESE STORMS COULD AFFECT PORTIONS OF NORTHERN AND WESTERN OK LATE THIS AFTN. LARGER COMPLEX OF STORMS THEN EXPECTED TO DEVELOP AND MOVE EAST AND SOUTHEAST OVERNIGHT AFFECTING MUCH OF NORTHERN INTO PORTIONS OF CENTRAL OKLAHOMA. AS THIS HAS BEEN THE AREA THAT HAS RECEIVED SOME OF THE HEAVIER RAIN OVER THE PAST COUPLE OF DAYS COULD SEE SOME ISOLATED FLOODING ISSUES TONIGHT AS WELL. WILL HOLD OFF ON FLASH FLOOD WATCH HOWEVER AT THIS POINT. COLD FRONT WILL MAKE A RUN THROUGH THE AREA TUESDAY INTO WEDNESDAY... BUT NOT BEFORE ANOTHER ROUND OF STRONG TO SEVERE STORMS AFFECT PARTS OF CENTRAL AND SOUTHERN CWA TUE AFTN/EVENING. SLOW MOVEMENT OF THIS ACTIVITY COULD LEAD TO SOME HEAVY RAINFALL IN THESE AREAS. THIS FRONT WILL BRING SOME COOLER/DRIER AIR INTO THE AREA FOR A SHORT TIME WEDNESDAY BEFORE WARMER WX RETURN BY LATE IN THE WEEK. ANOTHER WEAKER FRONT MOVES INTO THE SOUTHERN PLAINS NEXT WEEKEND... BUT APPEARS TO BE A DRY ONE AT THIS TIME... BEFORE GFS BUILDS LARGE UPPER LEVEL RIDGE OVER THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 88 60 78 / 40 30 60 10 HOBART OK 71 87 60 78 / 40 30 40 10 WICHITA FALLS TX 74 92 67 84 / 20 30 60 20 GAGE OK 62 78 52 77 / 60 30 30 10 PONCA CITY OK 72 78 56 73 / 70 40 40 10 DURANT OK 73 95 70 83 / 20 20 60 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 24/30
Hazardous weather outlook, May 26, 12:00 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 26 2008
OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 26 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
NORTHERN AND WESTERN OKLAHOMA... AND A SLIGHT RISK FROM MUCH OF
WESTERN NORTH TEXAS INTO CENTRAL OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM PONCA CITY... TO
WATONGA... TO CLINTON... TO HOLLIS. THE SLIGHT RISK IS NORTHWEST OF
A LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO WICHITA FALLS... TO
SEYMOUR.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IN THE MODERATE RISK
AREA WILL BE FROM 4 PM THROUGH MIDNIGHT. THE MOST LIKELY TIME FOR
SEVERE WEATHER IN THE SLIGHT RISK AREA WILL BE FROM 7 PM THROUGH 5
AM.
IMPACTS...
IN THE MODERATE RISK AREA... VERY LARGE HAIL WILL BE THE MAIN
CONCERN BUT DAMAGING WINDS AND ISOLATED TORNADOES ALSO WILL BE
POSSIBLE. IN THE SLIGHT RISK AREA... DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN CONCERNS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD LISTEN FOR FURTHER UPDATES. PLAN FOR SEVERE
WEATHER OPERATIONS AS EARLY AS MID AFTERNOON IN NORTHERN AND
WEST CENTRAL OKLAHOMA... AND MAINLY OVERNIGHT FROM WESTERN NORTH
TEXAS INTO CENTRAL OKLAHOMA. SEVERE WEATHER OPERATIONS MAY NEED TO
BE MAINTAINED WELL INTO THE NIGHT... ESPECIALLY OVER NORTH CENTRAL
AND CENTRAL OKLAHOMA.
DISCUSSION...
THIS AFTERNOON A STATIONARY FRONT WILL LIE FROM FAR SOUTHEASTERN
COLORADO... AND THE OKLAHOMA PANHANDLE... ACROSS SOUTHWESTERN AND
CENTRAL KANSAS. A DRY LINE WILL INTERSECT THE FRONT IN SOUTHWESTERN
KANSAS AND EXTEND SOUTH INTO THE CENTRAL TEXAS PANHANDLE... NEAR THE
CAPROCK. SURFACE DATA LATE THIS MORNING SHOWED THAT THE DRY LINE
WAS BECOMING MORE SHARPLY DEFINED OVER THE WESTERN AND CENTRAL TEXAS
PANHANDLE... WITH DEWPOINTS FALLING AND WINDS VEERING OVER NEW
MEXICO AND FAR WESTERN TEXAS.
THERMAL AND WIND PROFILES WILL SUPPORT INITIAL THUNDERSTORM
DEVELOPMENT ALONG THE DRYLINE AS EARLY AS MID AFTERNOON... AS WELL
AS ALONG THE STATIONARY FRONT IN KANSAS. DRYLINE STORMS WILL LIKELY
INTENSIFY AND MOVE INTO WESTERN OKLAHOMA DURING THE LATE AFTERNOON
OR EARLY EVENING. OTHER THUNDERSTORMS MAY DEVELOP BY MID AFTERNOON
FARTHER EAST... IN OR NEAR NORTH CENTRAL OKLAHOMA... WHERE MIDDAY
ANALYSIS SHOWED STRONG INSTABILITY AND A WEAKENING CAP NEAR A
REMNANT OUTFLOW BOUNDARY FROM OVERNIGHT THUNDERSTORMS. SOME OF THESE
STORMS ARE LIKELY TO BE SUPERCELLS... CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND A FEW TORNADOES IN THE MODERATE RISK AREA THROUGH
MID EVENING.
THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH THE
EVENING... AND EVENTUALLY MERGE INTO A LARGER THUNDERSTORM COMPLEX
OVER NORTHWESTERN OKLAHOMA AND SURROUNDING AREAS. THIS COMPLEX IS
LIKELY TO MOVE EAST AND SOUTHEAST OVERNIGHT... WITH A DECREASING
TORNADO RISK BUT A CONTINUING RISK OF LARGE HAIL AND DAMAGING WINDS.
THERE MAY BE AN ENHANCED POTENTIAL FOR MORE WIDESPREAD DAMAGING
WINDS OVERNIGHT... ESPECIALLY AS THE COMPLEX MOVES ACROSS NORTH
CENTRAL AND CENTRAL OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND TUESDAY NIGHT OVER MOST OF WESTERN NORTH TEXAS AND
SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA. THE FRONT IN KANSAS
TODAY WILL MOVE SLOWLY SOUTH THROUGH OKLAHOMA ON TUESDAY.
THUNDERSTORMS TONIGHT WILL LIKELY WEAKEN LATE TONIGHT OR EARLY
TUESDAY. WITH WARM AND VERY HUMID AIR IN PLACE...THE FRONT WILL
PROVIDE A FOCUS FOR THUNDERSTORM REDEVELOPMENT AS IT MOVES INTO
NORTH CENTRAL... CENTRAL... AND SOUTHWESTERN OKLAHOMA TUESDAY
AFTERNOON. SUPERCELLS APPEAR LESS LIKELY ON TUESDAY... BUT MULTICELL
THUNDERSTORMS WILL LIKELY FORM INTO LINES OR CLUSTERS AND MOVE
SOUTHEAST... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THIS AFTERNOON AND EVENING AS THE SITUATION CONTINUES TO UNFOLD.
OTHERWISE... THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE
ISSUED AT 7 AM TUESDAY.
24In the hours before
Special weather statement, May 26, 3:19 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 319 PM CDT MON MAY 26 2008 OKZ009-010-262045- WOODWARD OK-ELLIS OK- 319 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF ARNETT AT 319 PM CDT...MOVING NORTHEAST AT 27 MPH. SMALL HAIL AND WINDS AROUND 40 MPH ARE POSSIBLE. PEOPLE IN ELLIS AND WOODWARD COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 26, 4:05 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 405 PM CDT MON MAY 26 2008 OKZ007-012-262130- GARFIELD OK-GRANT OK- 405 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND GRANT COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF HILLSDALE AT 405 PM CDT...MOVING NORTH AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD AND GRANT COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 26, 4:22 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 422 PM CDT MON MAY 26 2008 OKZ014-021-262145- ROGER MILLS OK-BECKHAM OK- 422 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF TEXOLA AT 422 PM CDT...MOVING EAST AT 20 MPH. PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, May 26, 4:27 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 2 SW TANGIER 36.40N 99.56W
05/26/2008 E0.88 INCH WOODWARD OK EMERGENCY MNGR
&&
DWLocal storm report, May 26, 4:36 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 11 SW SHARON 36.16N 99.48W
05/26/2008 E1.75 INCH WOODWARD OK EMERGENCY MNGR
VIA WOODWARD COUNTY EM
&&
DWLocal storm report, May 26, 5:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL WNW MEDFORD 36.81N 97.73W
05/26/2008 E1.00 INCH GRANT OK PUBLIC
0517 PM HAIL 4 WNW MEDFORD 36.83N 97.80W
05/26/2008 E1.00 INCH GRANT OK PUBLIC
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 51 min |
| May 25, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 43 min |
| May 25, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Woodward | 48 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 27 min |
| May 25, 11:18 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 57 min |
| May 25, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 47 min |
| May 26, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 48 min |
| May 26, 12:53 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 46 min |
| May 26, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 45 min |
| May 26, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 48 min |
| May 26, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 52 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 20 min |
| May 26, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 38 min |
| May 26, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 61 min |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 38 min |
| May 26, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 46 min |
| May 26, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 45 min |
| May 26, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 63 min |
| May 26, 6:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 20 min |
| May 26, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 46 min |
| May 26, 6:33 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 42 min |
| May 26, 6:39 PM CDT | Tornado Warning | OUN | Kay | 36 min |
| May 26, 6:48 PM CDT | Tornado Warning | OUN | Greer, Harmon | 27 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.